Tylenol Arthritis Pain offers the proven combination of strength and safety in an extended-relief form.
Up to 8 hours of pain relief.
Unique patented bilayer caplet:
- First layer dissolves quickly to provide prompt pain relief
- Second layer is time-released to provide up to 8 hours of relief
- Won't irritate your stomach lining the way aspirin, naproxen, or even ibuprofen sometimes can
Tylenol relieves osteoarthritis pain as effectively as any nonprescription—and even prescription—doses of naproxen, the medicine in Aleve.
Since osteoarthritis (the most common form of arthritis) is primarily a problem of pain more than inflammation, many medical experts recommend that pain relief should be the primary goal of drug therapy. *Lasts up to 8 hours.
Tylenol Arthritis Uses:
- Temporarily relieves minor aches and pains
- Muscular aches
- The common cold
- Premenstrual and menstrual cramps
- Minor pain of arthritis
- Temporarily reduces fever
- Available For adults 18 years and older
Tylenol Arthritis Directions:
Do not take more than directed.
Adults & children 12 years & over:
Take 2 caplets every 8 hours with water Swallow whole—do not crush, chew or dissolve
Do not take more than 6 caplets in 24 hours
Do not use for more than 10 days unless directed by a doctor
Children: Under 18 years of age:
Ask a doctor
Tylenol Arthritis Ingredients:
Acetaminophen Purpose: Pain reliever
Acetaminophen 650 mg in each caplet Inactive Ingredients: Corn starch, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, povidone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin.
If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not use with any other product containing acetaminophen
Stop use and ask a doctor if:
- New symptoms occur
- Redness or swelling is present
- Pain gets worse or lasts for more than 10 days
- If pregnant or breast-feeding, ask a health professional before use.
Keep out of the reach of children.
In case of overdose, get medical help or contact a Poison Control Center right away.
Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Storage & Package Safety
Do not use if carton is opened or neck wrap or foil inner seal imprinted with 'Safety Seal®' is broken
Store at 20-25°C (68-77°F) Avoid excessive heat 40°C (104°F)
See end panel for lot number and expiration date